# SDR AALA20100513LAX01

- Difficulty date: May 13, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 91,794 hours, 14,975 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Switch
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX  INFLIGHT DFW-HNL. CREW REPORTED DURING CLIMB EICAS MESSAGE "LEFT ENGINE BLEED OVERHEAT" INDICATION CAME ON.  EMERGENCY DECLARED FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BLEED SWITCH AND LEFT FAN AIR VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
